# SDR 2001F00219

- Difficulty date: July 22, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N413EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19206
- Engine: Pwa JT8D7B
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 714810
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AFTER THROTTLES WERE RETARDED, NR 1 ENGINE SPOOLED DOWN AS NORMAL.  WHEN POWER WAS APPLIED, NR 1 ENGINE FAILED TO SPOOL UP.  AFTER LANDING, NR 1 THROTTLE WAS CYCLED BACK AND FORTH WITH N1, N2 OR FUEL FLOW.  ENGINE HAD SHUT DOWN.  NR 1 GENERATOR THAN TRIPPED OFF LINE.  REMOVED AND REPLACED NR 1 P/D VALVE AND LOCK WASHER.  ENGINE RUN AND LEAK CHECKED.  (M)
